# SDR ASAA2016113018896

- Difficulty date: November 30, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 40,124 hours, 11,837 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 28B5457STYLEC
- Part serial: 23A1276
- Condition: Failed
- Location: Apu
- Part time: 8,031 hours, 12,484 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN, APU START ATTEMPTED, FAULT LIGHT ILLUMINATED. APU DID NOT START. QRM COMPLETED. APU FAILED TO START ON SUBSEQUENT RESTART ATTEMPTS. GROUNDED - YES. REMOVED AND REPLACED APU STARTER-GENERATOR IAW B737-800 AMM 49-41-21. OPS CK AND LEAK CK GOOD. NO DEFECTS NOTED.
